Parikh's theorem does not hold for multiplicities (bibtex)
by Petre, Ion
Reference:
Parikh's theorem does not hold for multiplicities (Petre, Ion), In Journal of Automata, Languages and Combinatorics, volume 4, 1999.
Bibtex Entry:
@Article{j152,
  author  = {Petre, Ion},
  title   = {Parikh's theorem does not hold for multiplicities},
  journal = {Journal of Automata, Languages and Combinatorics},
  year    = {1999},
  volume  = {4},
  number  = {1},
  pages   = {17-30},
}
Powered by bibtexbrowser